# SDR ASOA2012090702174

- Difficulty date: August 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 484-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SUPPORT DOUBLER HAS CORROSION AT FS 484 TO 513.  REPAIRED IAW EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666, REV B.
